# SDR F3LA2023042800039

- Difficulty date: April 9, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N210FR
- Make and model: Airbus A320-214
- Aircraft serial: 4668
- Aircraft time: 40,972 hours, 17,273 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Fitting
- Part number: D5311219820006
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE AIRBORNE/PEMCO NR 13425.0576 FWD WET AREA L1 DOOR THRESHOLD SUPPORT STRUCTUTRE CORRODED AROUND FASTNER HOLES. CORRECTIVE ACTION: REMOVED AND REPLACED L1 DOOR SILL BOX CENTER FITTING IAW A320 SRM 51-4-11, 51-44-11//END//
